# SDR HALA2020092800188

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 34,457 hours, 52,042 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7841G120
- Part serial: LHBR0060
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB AT CRUISE JUST PRIOR TO DESCENT "SELECT FADEC ALTN" MSG CAME ON LT ENGINE PERFORMED QRH PROCEDURE.  ATB TO HNL ADVISED BY MOC.  PERFORMED BITE TEST OF EEC1, PER AMM TASK 73-21 TASK 816.  RECEIVED FAULT CODE 732116 P20,T20 PROBE ELECTRICAL FAULT.  21569 0926/2020.  REMOVED AND REPLACED NR 1 EEC, PER B 717 AMM TASK 73-21-01.
